# SDR UIEA2021082901906

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 109,067 hours, 19,619 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS115080306
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE SYSTEM #1 EICAS QUANTITY LOW.  REPLACED ELEVATOR ACTUATOR LINE WITH TEMP LINE. TO BE REPLACED ON NEXT A- CHECK. CHECKED CASE DRAIN FILTERS (CLEAN) AND INSTALLED NEW FILTERS.
